I have just starting using an OTC eye scrub to try and help with my extreme dry eye. Good news is that my eyes seem less dry and it really has helped with the amount of flakey material coming off my eyelashes.
The BAD news is that I seem to have some different redness in my eyes, more of a burning fuzzyness and a couple of floaters going on in my left eye. Do you think this is caused by the eye scrub and how should I weight the risk/benefits of the scrub. It seems I am darned if I do or don't use it.
The floaters could be caused if you are scrubing too hard. Regardless of other things, you need to see your ophthalmologist if you have new floaters. Regarding the fuzzyness and redness -try scrubbing more gently and do it only 2 or 3 times a week. Use plenty of artificial tears and perhaps an ointment at bedtime. Could be too much of a good thing.
I am 37 weeks pregnant and I have been having a problem with my eyes for about 3-4 weeks now. I have had an eye infection in my left eye and seen an optometrist. She did not want to prescibe anything to clear the infection because of my pregnancy, 4-5 days later, it seemed to have cleared up on its own. However, since then I have noticed floaters or swiggly lines that are see-through with some dark spots on them. They float in my line of vision. I see them in both eyes. It is also accompanied by a burning, itchy and dry feeling at times. I have also noticed my eyes have reacted to light differently.I used an eyelid scrub and Optive eye lubrication prior and after the presentation of the floaters. The floaters have presisted as well as the other symptoms. Could this be connected to my pregnancy, the eye infection in my left eye that went away, or a more serious problem?
The floaters may be related to hormonal changes in pregnancy. If they are new onset - it's a good idea to have ophthalmologist examine retina to rule out any retinal tears. Probably nothing to do with eye scrubs - or at least I wouldn't assume that was the cause.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.